MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Catalog Number S600 SMN 10445058
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the erroneously depressed sodium (na) results obtained on two (2) patient samples on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed sodium (na) results for two (2) patient samples on a dimension® exl¿ 200 integrated chemistry system.For sample (b)(6) the erroneous results were not reported to the physician.The same sample was reprocessed on the original dimension® exl¿ 200 integrated chemistry system and the erroneous result was reproduced.Then the same sample was reprocessed on an alternate dimension® exl¿ 200 integrated chemistry system and a higher result was obtained.The higher result obtained was considered correct and reported to the physician.For sample (b)(6) the erroneous results were not reported to the physician.The same sample was reprocessed in duplicate on the original dimension® exl¿ 200 integrated chemistry system.The reprocessed results were lower than the initial result and considered erroneous.The initial result obtained on an alternate dimension® exl¿ 200 integrated chemistry system matched the patient¿s history, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.
 
Additional Manufacturer Narrative
Additional information (16-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the instrument data logs.Quality control recovered within the customer's expected ranges and no issues were reported with other patient samples.The issue was resolved after performing the routine integrated multisensor technology (imt) maintenance and replacing the sensor.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00139 was filed on 06-may-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19247129
Report Number2517506-2024-00139
Device Sequence Number6396973
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public00842768014291
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2024
Device Catalogue NumberS600 SMN 10445058
Device Lot Number4AD803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown